Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

WEIGHT MODULES OVER INFINITE DIMENSIONAL WEYL ALGEBRAS

Full text
Author(s):
Futorny, Vyacheslav [1] ; Grantcharov, Dimitar [2] ; Mazorchuk, Volodymyr [3]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Inst Matemat & Estat, Sao Paulo - Brazil
[2] Univ Texas Arlington, Dept Math, Arlington, TX 76019 - USA
[3] Uppsala Univ, Dept Math, SE-75106 Uppsala - Sweden
Total Affiliations: 3
Document type: Journal article
Source: Proceedings of the American Mathematical Society; v. 142, n. 9, p. 3049-3057, SEP 2014.
Web of Science Citations: 5
Abstract

We classify simple weight modules over infinite dimensional Weyl algebras and realize them using the action on certain localizations of the polynomial ring. We describe indecomposable projective and injective weight modules and deduce from this a description of blocks of the category of weight modules by quivers and relations. As a corollary we establish Koszulity for all blocks. (AU)

FAPESP's process: 10/50347-9 - Algebras, representations e applications
Grantee:Ivan Chestakov
Support Opportunities: Research Projects - Thematic Grants
FAPESP's process: 11/21621-8 - Representations of Lie (super)algebras of vector fields
Grantee:Vyacheslav Futorny
Support Opportunities: Research Grants - Visiting Researcher Grant - International